# SDR CA130729023

- Difficulty date: July 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 28,279 hours
- Engine: Garrtt TPE3311U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2781032273
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LINE FAILED ON SHORT FINAL. TUBE REPLACED AND RETURNED TO SERVICE.
